Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 1(457), Pages 197–198 (Mi umn9936)  

Brief Communications

The law of large numbers for the bigraded Betti numbers of a random simplicial complex

D. Baralića, V. Limicb

a Mathematical Institute SASA, Belgrade, Serbia
b Université de Strasbourg, Strasbourg, France

Funding Agency Grant Number
Labex
This research was supported in part by LabEx IRMIA Moyens de recherche grant 2019 and the Ministry of Education and Science of the Republic of Serbia.


DOI: https://doi.org/10.4213/rm9936

Full text: PDF file (364 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2021, 76:1, 186–189

Bibliographic databases:

MSC: 60D05, 55U10
Received: 30.01.2020

Citation: D. Baralić, V. Limic, “The law of large numbers for the bigraded Betti numbers of a random simplicial complex”, Uspekhi Mat. Nauk, 76:1(457) (2021), 197–198; Russian Math. Surveys, 76:1 (2021), 186–189

Citation in format AMSBIB
\Bibitem{BarLim21}
\by D.~Barali{\'c}, V.~Limic
\paper The law of large numbers for the bigraded Betti~numbers of a~random simplicial complex
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 1(457)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9936}
\crossref{https://doi.org/10.4213/rm9936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223941}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 1
\pages 186--189
\crossref{https://doi.org/10.1070/RM9936}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701456600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105950350}


Linking options:
  • http://mi.mathnet.ru/eng/umn9936
  • https://doi.org/10.4213/rm9936
  • http://mi.mathnet.ru/eng/umn/v76/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:94
    References:8
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022